# SDR 01FDEA01028

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Aircraft time: 74,165 hours, 29,446 cycles
- Engine: Ge CF66D
- Engine time: 485 hours, 250 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ALL IND NORMAL EXCEPT OIL STRAINER CLOG LIGHT CAME ON.  SHUTDOWN ENG LIGHT STAYED ON.
